# SDR SWIA201439476

- Difficulty date: September 28, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 29,270 hours, 17,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDERNEATH TCAS OMNI DIRECTIONAL ANTENNA BS 295 - 310 STR 27 OUTER SKIN SURFACE.  REPAIRED SKIN IAW STS EA.
